# SDR UPS03841334

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMBOUT THRU FL150, OBSERVED RED GEAR NOT LATCHED LIGHT ON.  PERFORMED ABNORMAL CHECKLIST.  AFTER CYCLING GEAR ALL INDICATIONS NORMAL.  JACKED A/C PER MM 07-11-00-2, PERFORMED UPLATCH CK PER MM 32-31-03-2, 32-31-04-6.  PERFORMED LDG CK POS WARNING CK PER MM 32-60-00-2.  ALL CK'D NORMALLY DURING MANY CYCLES F/O LOG GEAR EXT & RETRACTION.
